Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took clonazepam, also took tylenol. Dangerous?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
I took a .5 mg Clonazepam about 2 hours ago. And without thinking I just took 2 Tylenol PM. Is this dangerous?
Posted Fri, 13 Apr 2012 in Medicines and Side Effects
Answered by Dr. Mitaly 33 minutes later

Thanks for the query

Clonazepam is an anxiolytic drug and is used for many indications.There would not be any serious effect of Tylenol PM and Clonazepam taken together.

Increased drowsiness and tiredness can be felt due to the diphenhydramine part in Tylenol PM.

Kindly avoid driving or operating any machine etc which might cause any harm if you are sleepy.

It is better to take rest for few hours and avoid any kind of work.

Drink lots of water and avoid smoking and alcohol as it may further interact with it.

Have proper diet.

If you feel any unusual symptom consider visiting a GP for evaluation.

Hope this answers your query.I will be available for follow up if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor